# SDR AALA202302085204

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 32,626 hours, 13,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27869
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 9,129 hours, 4,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR/SLIDE JAMMED CANNOT OPEN DOOR UPON ARRIVAL. INSTALLED REPLACEMENT SLIDE PER JOB CARD.
